# SDR NX4R000032

- Difficulty date: April 5, 2012
- Submitted: April 11, 2012
- Operation: General aviation
- Aircraft: N715ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844084
- Aircraft time: 4,929 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brace
- Part number: 76426803
- Condition: Broken
- Location: Nlg
- Part time: 1,865 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE PILOT SELECTED "GEAR UP", A NOISE WAS HEARD IN THE NOSE WHEEL AREA. THE NOSE GEAR INDICATION WAS UNSAFE AND WHEN THE LANDING GEAR WAS SELECTED "DOWN", THE GREEN LIGHT DID NOT ILLUMINATE.  AFTER LANDING THE NLG LINK PN-76426-803 WAS FOUND CRACKED AND BROKEN AT THE ACTUATOR ATTACH LOCATION.  THE END OF THE ACTUATOR WAS MISSING AS WELL.
